Acetaminophen (250mg), Aspirin (250mg), Caffeine (65mg). Pain reliever / Pain reliever aid. Compare to Excedrin Extra Strength Caplets active ingredients.
S**P
Headache medicine
Sometimes the only thing that works for my migraines or at least help make them tolerable.
R**T
Only one I will use.
Only thing that takes my headache away!
J**L
Great for my barometric pressure headaches
Not the most healthy option but use sparingly it works very well
K**N
As good as the name brand
I've tried several generic / store brands of Excedrin, and this is the only one that works for me. It's a fraction of the price, too.
D**R
normal purchase
sadly this was not available when i ordered it and needed it ... still don't have it ... arriving 8/24 - 30. had to purchase at high cost extra pain reliever. for a migraine suffer thats rough
H**H
Works very well
I use so much extra strength Excedrin I'm basically a stockholder in the company. This is every bit as good as extra strength Excedrin name brand
M**E
Good value
This is a good replacement for extra strength excedrine.
N**R
Great product, great shipping. Win win!
I use for migraine headaches. I just love this product. Shipping was super fast! Win win!
Trustpilot
2 days ago
1 month ago